Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’m 52 year old male and I’ve considered myself to be pretty much healthy overall, never really needed to see my physician, but I had to get a general checkup for work and the bloodwork showed my bad cholesterol levels were in high range. I was immediately given prescription for Zocor (generic simvastatin).

Despite feeling like I had a worst flu ever, with bone and muscle aches for the few months I was on Zocor, my cholesterol went down enough for me not to have to take Zocor anymore. But, my doctor is prescribing me different cholesterol lowering medication, Zetia and will it cause the same side effects as Zocor?

Loading...

Hello,

Zetia and Zocor are often prescribed together, there are even medications that are combination of the two in one pill. Zetia is not a statin medication, so it doesn't cause the statin medication side effects Zocor is known for - such as the ones you're experiencing, together with muscle and joint paints, throat infections... etc.

If you are on the same dosage of Zocor, Zetia won't help with statin side effects, but to answer your question - it won't make them worse either.

Reply

Loading...